# SDR SWIA202163492

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PAX DOOR SILL KICKPLATE ANGLE IS CORRODED.     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED PAX DOOR SILL KICKPLATE ANGLE REF CRJ700 SRM 53-21-23-001-001-A01 AND SRM 51-42-06-001-001-A01, AND CRJ 700 SRM 51-42-21-001-001-A01 DRAWING SH670-31810, REV Y.  SKYWEST TASKCARD 51-900-1002-SKY COMPLIED WITH.  OPS TEST GOOD.
